MathSciNet Relay Station
MathSciNet bibliographic data
MR931724 (90b:40011) 40E05 (30B10 30B30)
Bernal, Luis G. On a theorem of Hardy and Littlewood. Proc. Amer. Math. Soc. 104 (1988), no. 4, 1078–1080.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement